# SDR IPXA2018011525477

- Difficulty date: January 15, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 56,037 hours, 11,959 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VERTICAL STABILIZER REAR PANEL ASSY RT SIDE. NO 364MR HAS PUNCTURE ON INNER SKIN LOCATED 5.4 INCHES FROM PANEL T/E AND 17.5 INCHES FROM UPPER EDGE, PUNCTURE MEASURES .200 X .250.  CLASSIFIED AS A MAJOR REPAIR.
